i hate side effects

  1. i hate side effects

    Alright guys here is a lil background info to my problem. About a year and a half ago i ran my first epistane cycle. I did months of research and ran a 4 weeker with dermacrine as my p.c.t. Everything went great and I got right back into shape. A few months later I ran a pplex cycle. used nolva as my p.c.t. 40/30/20/10. Again everything was fine after p.c.t. A few months went by and I ran another epi cycle. Used nolva in p.c.t. again, along with drive. Everything was fine until 2 weeks out of post cycle I couldn't "get the flag to salute." I immediately started D.T.H.C. and low dose nolva and everything was fine after about two more weeks. After waiting a good long time to decide to give pplex a try again, I got one pill in, worked out, and felt great. The next day before I ever took another pill I had the same thing happen. It really did not make the lady happy haha. So, my question to you guys is, am I gonna have to lay off of hormonals forever now? How can I fix this problem? Is there anything I can do to be able to run a cycle and be ready to go at a moments notice? I know cialis works, but I'd really like to stay away from ordering the Rx stuff as much as possible. Anything OTC? Thanks a lot guys. You are always a lot of help!

  2. subbed

  3. It's all in your head.

  4. D.t.h.c???

  5. I think you can buy a small crane for that problem now. Its similar to a miniature stretcher, there are poles encased in the canvas fabric, kind of a wrap around type of thing, attached to a winch which pulls it tight and raises to a 45 degree angle.

  6. Quote Originally Posted by Knowbull View Post
    I think you can buy a small crane for that problem now. Its similar to a miniature stretcher, there are poles encased in the canvas fabric, kind of a wrap around type of thing, attached to a winch which pulls it tight and raises to a 45 degree angle.
    Ensure that you lubricate your woman up nice and good. Canvas has been known to cause some serious friction burns, especially on sensitive areas.

  7. 4 cycles in a pretty short time. Why so much? I figure I will be doing 1 a year myself when I get going.

    But onto the subject. At the very least take an extended break, and go get tested for test, and i would say do a blood panel for your liver as well. See where you are actually standing.

  8. you are doing too many cycles in a short term period .. atleast thats what it seems like .. yeah lay off the stuff ..and continue with your dthc .. and try out rize2 and aspire36 for some xtra help here and there.
    S.n.S team member

  9. I'd say lay off anabolics for a good 6 months or so and let your body restabilize. You shouldnt run more than 2 cycles a year, 3 tops. Some people just have more of this problem than others. Myself, I never had an issue with getting the flag up.
    Remember why you started.

  10. yea imo opinion your frying your hormonal system..thats alot in such a short period of time. i wouldnt do more than a cycle a year. and i think even some advanced users dont even go above a few in a year...let ur system rest

  11. My first havoc cycle I lost some testicular size. I did a proper nolva pct with test booster. I felt fine and thought my nuts were normal again....well it took 2-3 months for them to return completely because they kept getting larger and I began to get stronger/hornier.

    PCT is not always enough time for you to recover. PCT is just a jump start to a liveable balance of levels.

    It seems very important to wait at least the time on+pct=time off. If I do a 4 week cycle again, my recovery time will be at least 12 weeks including PCT. This equates to about 3 cycles per year.

    Your problem is not from hormonal supplements, its from not having enough of your own natural test as a base for the supplements to run over. When you run any product for a substantial time, eventually the side effects get worse...this is because you are starting to get suppressed more and more and the supplement you are taking can't fullfill all the functions that natural test fullfills. You may be getting strength gains but your a still suppressed. Take 3-4 months off running only some light test boosting things like dhea, tribulus, maca, and tongkat ali. Get a blood test.

  12. ^ what he said .. i double my timeoff after coming off PCT .. you can do 2-3cycles a year .. i run a hardcore cycle in jan and then another hardcore in june and then an epi or hdrol in december .. yeah give your self a rest of 4-5 months

    plus what monster box said .. your natural test were prolly real high and now you have killed them .. best time to run cycles are in 25yrs old .. but that all depends on a person's body ..also get your hands on trib and run it daily 2-3caps spread em out .. you'll be fine .. it will just take some time.
    S.n.S team member

  13. Quote Originally Posted by Gixxer82 View Post
    as long as you get yours who cares whether she likes it or not?
    haha cuz when your libido comes back you aint getting sh*t lol

  14. Quote Originally Posted by monsterbox View Post
    haha cuz when your libido comes back you aint getting sh*t lol
    Exactly. Some guys will never learn...
    Remember why you started.

  15. Thanks a lot guys. I thought two months off in between would be enough, but I guess I was mistaken. It makes a lot of sense now that I actually think about it seeing as how I was fine after the first couple runs. I'll still with some trib for a few months and see how that works. Everything is going fine now. If I do have another problem guess Ill have to go with the ol' popsicle stick up the peehole trick.

  16. time off should equal time on plus pct ...so 8 week cycle 4 weeks pct ..then 12 weeks before next cycle...id do another pct right now....do w=either proviron/ nolva ...or nolva /clomid...prov nolva 50mg proviron/20mg nolva/day for 4 weeks. clomid/nolva 100mg clomid 40 nolva /day 1st week the 50mg clomid 20mg nolva next 3 weeks .....either one of these will have your system running optimally....if the ed is a real issue go with prov/nolva ...prov is esp effective at lowering shbg .... good luck ....you know for all this trouble you could been running test and deca for chrsists sake....

  17. Maybe just run some Diesel Test Hardcore or something inbetween cycles to give you a little natural boost. A lot of people seem to like this stuff.
    Remember why you started.

  18. use hormones that promote healthy libido? lol

  19. i was running 4 week cycles along with 4 week p.c.t. so I thought I could do more I guess. yea I used the diesel test along with nolva last time it happened and it worked great after a week or so. Love the stuff. I wish I wouldve just ran a full test cycle for all the trouble Ive had haha.


Similar Forum Threads

  1. Replies: 3
    Last Post: 02-07-2009, 06:38 PM
  2. Side effects?
    By Ndub53 in forum OTC Drug
    Replies: 1
    Last Post: 11-17-2007, 06:46 PM
  3. Superdrol effects/side effects.
    By RwhJR3 in forum Anabolics
    Replies: 62
    Last Post: 10-03-2007, 04:09 PM
Log in
Log in